# SDR QXEA200701729

- Difficulty date: November 19, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 24,547 hours, 35,036 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 31708001A
- Part serial: 96044
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 1,381 hours, 2,057 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA-ON FLIGHT 2199, RETURNED TO GATE NR 1 DC GENERATOR HOT CAUTION.  MAINTENANCE REMOVED AND REPLACED NR 1 DC GENERATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
